# SDR CA961203002

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727227
- Engine: Pwa JT8D9A
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Florescent Light
- Condition: Over Heating
- Location: Lav
- Stage of operation: CR
- Nature of condition: B, J, O
- Precautionary procedure: A, H, O

## Discrepancy

(CAN) AFTER DEPARTURE CABIN CREW REPORTED SMOKE IN L/H AFT LAVATORY. CIRCUIT BREAKER PULLED FOR LAVATORIES AND SMOKE DISSIPATED. LAVATORY LIGHT SYSTEMS DEFERRED FLORESCENT LIGHTS.
